# SDR SWAA2019072335221

- Difficulty date: June 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 69,844 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A56208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRAP CORRODED AT BS. 727D+5, BETWEEN RBL 21 TO LBL 21.  R&R STRAP IAW SRM.
